# SDR CALA2025060605331

- Difficulty date: June 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 50,782 hours, 28,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: D5337260720700
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT TEE ANGLE SHOWS EVIDENCE OF CRACKING.   REMOVED AND REPLACED CRACKED RT AFT TEE ANGLE IAW A319 SRM 51-72- 11-911-001 WITH NEW TEE ANGLE.
